# SDR ASAA0853660

- Difficulty date: October 21, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 9,004 hours, 2,633 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004750
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 5,244 hours, 1,662 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO FREQUENT NR 2 IDG SERVICING WITH REPORT OF OIL STREAKS.  ACCOMPLISH IDG STATIC LEAK CHECK REF AMM 24 11 00 700 801.  ACCOMP TSR NO LEAKS FOUND DURING IDLE RUN.  REMOVED & REPLACED NR 2 ENG IDG REF MM 24 11 11 LEAK & OPS NORMAL REF MM 24 11 00.  P/N VERIFICATION REF IPC 24 11 11 50, GRND VERIFICATION GOOD.
